# SDR AALA20150928006

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 51,442 hours, 18,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMELL, ELECTRICAL, THROUGH COCKPIT & CABIN.  RAN QRM, ODOR DISSIPATED WITH BOTH UTILITY BUSES OFF.  FLIGHT DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  RAN ALL SYSTEMS AS REQUIRED, PACKS, FAN, AUDIO & VIDEO SYS & ENG BLEEDS, UNABLE TO DUPLICATE.  NO PROBLEMS NOTED IAW AMM 05-51-56.
